# SDR USAA050844

- Difficulty date: July 7, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 52,779 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHORD ANGLE CORRODED .8 INCHES, LOWER CHORD ANGLE AT BS 227.8.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR PARTS IAW EA 96645 AND BOEING DWG 69-38740.  (M)
